MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY

COOK IRELAND LTD ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE; FCG KIT, NEEDLE, BIOPSY
Model Number G53408
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510(k) number: k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending, a follow up mdr will be submitted with the investigation conclusions.
 
Event or Problem Description
The tip of the needle got kink when trying to take sample from the suspected lesion.The case was completed with the help of cook's another ebus needle.
 
Event or Problem Description
This follow up report is being submitted as a cancellation report.In line with iso14971: 2012, updates were made to cirls risk management system in november 2017.These updates included the requirement to identify the initial probability of occurrence and the individual risk levels associated with each hazard and hazardous situation.As a result of the system updates the risk documentation has been revised.The severity associated with the hazardous situation has not changed however the identified risk levels associated with distal and proximal needle kinks on echo ebus devices have reduced, and are now identified as presenting a low risk to the patient or end-user.The tip of the needle got kink when trying to take sample from the suspected lesion.The case was completed with the help of cook's another ebus needle.
 
Additional Manufacturer Narrative
510(k) number: k160229.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(6).(b)(4).Importer site establishment registration number: (b)(4).This follow up report is being submitted as a cancellation report.In line with iso14971: 2012, updates were made to cirls risk management system in november 2017.These updates included the requirement to identify the initial probability of occurrence and the individual risk levels associated with each hazard and hazardous situation.As a result of the system updates the risk documentation has been revised.The severity associated with the hazardous situation has not changed however the identified risk levels associated with distal and proximal needle kinks on echo ebus devices have reduced, and are now identified as presenting a low risk to the patient or end-user.This event has been re-assessed and this report is to notify the fda that this event no longer meets the fda reporting criteria of a malfunction report.No adverse effects to the patient was reported as occurring.

Brand Name
ECHOTIP ULTRA ENDOBRONCHIAL HD ULTRASOUND NEEDLE
Common Device Name
FCG KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key7406888
Report Number3001845648-2018-00166
Device Sequence Number13726407
Product Code FCG
UDI-Device Identifier00827002534087
UDI-Public(01)00827002534087(17)200419(10)C1348559
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG53408
Device Catalogue NumberECHO-HD-22-EBUS-P
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2018
Event Location Hospital
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight68